Differential and Integral Equations

Existence of a periodic solution for implicit nonlinear equations

Veli-Matti Hokkanen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The solvability of the periodic problem $$ v'(t)+\mathcal{B}(t)u(t)+\mathcal {C}(t)u(t)\ni \tilde f(t), \ \ v(t)\in A(t)u(t),\ \, v(0)=v(T), $$ will be investigated. It will be shown that the solution exists if $\mathcal {B}t)$ are maximal monotone operators, $\mathcal {A}(t)$ are subdifferentials, compact and possibly degenerated, $\mathcal {C}(t)$ are Lipschitzian and compact, and $\mathcal{B}(t)+\mathcal {C}(t)$ are coercive. The proof consists of several limit processes for an approximating periodic problem which has a solution.

Article information

Source
Differential Integral Equations, Volume 9, Number 4 (1996), 745-760.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969885

Mathematical Reviews number (MathSciNet)
MR1401435

Zentralblatt MATH identifier
0851.34063

Subjects
Primary: 34G10: Linear equations [See also 47D06, 47D09]
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions

Citation

Hokkanen, Veli-Matti. Existence of a periodic solution for implicit nonlinear equations. Differential Integral Equations 9 (1996), no. 4, 745--760. https://projecteuclid.org/euclid.die/1367969885


Export citation